| Model Number |
9393010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding an event happened during intra-op for a patient undergoing tlif spinal procedure.The pre-op diagnosis was mentioned as "lumbar canal stenosis".It was reported that, the cage was broken.There were no fragments of broken cage remains in patient.There were no symptoms to patient or physician were reported and no additional treatment or surgery performed as a result. there were no further complications reported regarding the event.
Additional Manufacturer Narrative
H3: product analysis of part # 9393010 ; lot# h5667075.Analysis summary: visual and optical inspection revealed the cage was returned damaged.A portion of the nose of the implant has been broken off and deformed.The broken portion was broken into several small pieces.The remaining body appears to be undamaged.It appears the cage was broken and deformed due to excessive force placed on the cage during the implant process.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.